# SDR 95FDEA01604

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BILGE SKIN ALONG STR AT BS 620 - 640, RBL 8  WL 150.  REMOVED CORROSION ON BILGE SKIN ALONG STR AT BS 620 - 640 RBL 8 WL 150, BS 620 - 628 AND BS 631 - 640 FOUND TO BE WITHIN LIMITS.  BS 629 - 630 FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1 FABRICATED AND INSTALLED REPAIR DOUBLER AT BS 629 - 630 PER FEDEX SRM 53-30-3, FIG 3.
